# SDR DALA2025011900436

- Difficulty date: January 16, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 93,488 hours, 43,495 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3247 - LG - DECLARED EMERGENCY DUE TO LH MAIN LANDING GEAR UNSAFE/GEAR DISAGREE MESSAGE. CORRECTIVE ACTION: FOUND LH MLG HARNESS DAMAGED AT LH MAIN GEAR 15GA DOWNCLOCK SENSOR CONNECTOR. REPLACED LH GEAR 1M HARNESS. (LP: 65880506)
